# SDR 95ZZZX2652

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5195P
- Make and model: Piper PA-24-250
- Aircraft serial: 24219
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Arm
- Part number: 20846001
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DOING 1,000 GEAR AD PER 77-13-21, FOUND RT BUNGEE ARM CRACKED AT RADIUS FOR RETAINER PINS.  THIS IS SEEN OFTEN AND HAVE REPORTS OF COMPLETE FAILURE IDENTIFIED BY SEVERE SHAKING AT TAXI.  THIS WAS THE EARLY THIN-WALLED BUNGEE ARMS.  (PN 20846-000 AND PN 20846-001.)
